Peer-Reviewed journal indexed by Mathematical Reviews and Zentralblatt MATH.

Peristaltic Transport in Elliptic Tubes

Authors

Vijai Shanker Verma

Abstract

In this paper, the peristaltic transport of a Newtonian bio-fluid through
a tube of an elliptic cross-section is studied by considering the longitudinal
motion of the wall. It is shown that the transport of the bio-fluid increases as
the eccentricity of the tube decreases or the amplitude of the wave increases.

Keywords and Phrases : Peristaltic transport, Newtonian bio-fluid, elliptic
tube, longitudinal motion
AMS Subject Classification : : : 76Z05.

Received date : 12 January, 2010

Accepted date:  November 22, 2010

cited by: J.T.S. Vol. 5 (2011), pp.61-66

Download PDF